# SDR ABXA20211016104

- Difficulty date: October 16, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,845 hours, 26,730 cycles
- System (JASC): 2760 · Drag Control System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, K, F
- Precautionary procedure: A

## Discrepancy

SPOILERS EICAS AND OVERHEAD DISCRETE LITE ON DURING CRUISE FLIGHT, AIRPLANE TURNED LEFT TWICE DURING THE LITE COMING ON. RIGHT HYD. QTY. DROPPED TO .64. AIR TURN BACK TO CVG WITH OUT FURTHER INCIDENT. AIRCRAFT GROUNDED BY MAINTENANCE. MAINTENANCE DISCOVERED A CRACKED T FITTING AND WAS REPLACED IAW 20-10-09. AFTER CORRECTION OF R HYD QTY ISSUE, CONDUCTED OPERATIONAL TEST OF SPOILER TEST OF SPOILERS PER AMM 27-61-00/501. ALL SPOILERS OPERATE. OPS TEST OK PER FIM 27-09 FT 803, NO SPOILER MESSAGE PRESENT. AIRCRAFT RETURNED TO SERVICE.
